How much are you taking a day? Yes there is a life out here with your name on it~
Hi Mate, depending on how much and how long you been taking it will give an indication of the worst case. If possible try to take 5-7 days off work that will give you lots of time to get through the worst. day 2-5 is the worst and then by day 7 you start feeling better bit by bit..... You will be so happy everyday you CHOOSE to be clean is your own magical time made up of your own doing.
Take a look at my page and other people, I battled with Codeine (Nurofen plus) addiction for almost 4 years, there is lots of help out there, you have started on the right path reaching out :)
keep us posted and updated please!! there is such as great life and happiness with out those evil white pills.
Yes, there absolutely is hope. We can probably provide you with even better advice and suggestions if you let us know how much you've been using and for how long.
As Dominosarah said, the level of your discomfort is proportionately related to how much and how long you used. The younger you are, the faster you'll get over the worst of it, but please don't let any of this scare you! We have complete success stories from people of all ages taking all amounts every day.
As an American, I want to say that if you're in the U.K., you have one great advantage: the N.H.S. How lucky you are! I mention this, because there are a number of prescription medications a doctor can give you that often help people lessen (somewhat) the more bothersome symptoms of withdrawal from opiates. Clonidine, for example, is a blood pressure medicine that is very often given to people withdrawing from opiates, and it helps lessen the high BP, panic and crawling flesh. Another med that is a huge help is loperamide, sold over the counter here in the States. It will help lessen the tummy issues, to a degree.
Is this your first time trying to quit? We here at medhelp adhere to the notion that addiction is a disease. The odd thing about it, as far as diseases go, is that it is the only disease that requires a desire to heal for a successful recovery. It has been described as a physical ailment with a strong mental component and a spiritual recovery.
But! Don't let any of that put you off in any way. If you want to stop and need some help, this site is a tremendous resource.
In case you hadn't noticed, one of the most distressing aspects of opiate withdrawal is the extreme level of emotional distress that comes along for the ride as grief, despair, loneliness...I doubt I need to tell you. It is the emotional lifeline that medhelp can provide you will likely find indispensable during the first few weeks.
So! Give you a big break! Tell us more about yourself. Read everybody's posts and a HUGE congrats for finding the nerve to post in th first place. Finding that nerve and reaching out may have just saved your life.